# SDR CALA0000743

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 48,650 hours, 22,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO LT TIE DOWN TRACK CORRODED FROM STA 1003 - 1212.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-30-2.
